# SDR COMA0760316

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 32,639 hours, 30,245 cycles
- Engine: Ge CF343A1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DURING TAXI IN.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE (FIRST EVENT) MAINTENANCE ACTION, PARAGRAPH (G) 1,2,3, (A,B,C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
